# SDR FDEA201303160585

- Difficulty date: March 16, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52107
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320 TO 1340 LBL 64 CORROSION AROUND FASTENER HOLES IN CREASE BEAM.   REMOVED AND REPLACED CREASE BEAM FABRICATED AS PER DWG 146N8326 SHT.1 REV.C   AND INSTALLED IAW DWG 146N8322 SHT.1. REV.F. REPAIR IS MAJOR.
